# SDR QXEA2018031900101

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 13,674 hours, 14,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE WARNING CLIMBING THROUGH 12,000 FEET,  BLEEDS ON, OUTFLOW VALVES CLOSED,  AUTO MODE, CABIN PRESSURE AROUND 10,000, DONNED MASK AND FOLLOWED CABIN PRESSURE CHECKLIST.  REMOVED FROM SERVICE.  REPAIRED THE CARGO DOOR SEAL RETAINER AND REINSTALLED THE DOOR SEAL.  OPS CHECKED GOOD.  AIRCRAFT PRESSURIZED TO 5 PSI WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
